# SDR MASA20201215116

- Difficulty date: December 6, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOTION INTERCOSTAL CORROSION ON STRINGER SPLICE 21RT FS 333 AT E/E.  NEW SPLICE 21RT ON STA. 333 WAS REPLACED, PER CRJ900 SRM 51-42-06-001-A01 AND 51-42-21-001-001-A01.
